MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4; KNEE FEMUR PS CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4; KNEE FEMUR PS CEMENTED
Catalog Number 02.07.2204L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 may 2019: lot 167406: (b)(4) items manufactured and released on 08-feb-2017.Expiration date: 2022-01-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event additional implant involved in the event: gmk-primary 02.07.0410 apps full-pe ps tibial component size 4/10 (k131310), lot 174589: (b)(4) items manufactured and released on 28-jul-2017.Expiration date: 2022-07-12.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection, 4 months after primary.The surgeon revised the femoral and the full-pe ps tibial component.The surgery was completed successfully, the pathogen is unknown.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 4
Common Device Name
KNEE FEMUR PS CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8631631
Report Number3005180920-2019-00398
Device Sequence Number2016710
Product Code JWH
UDI-Device Identifier07630030820847
UDI-Public07630030820847
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2022
Device Catalogue Number02.07.2204L
Device Lot Number167406
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;